# SDR USAR201412010002

- Difficulty date: December 1, 2014
- Submitted: December 1, 2014
- Operation: General aviation
- Aircraft: N906EA
- Make and model: Beech 300BEECH
- Aircraft serial: FA0177
- Aircraft time: 22,449 hours, 10,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 10143004033
- Condition: Cracked
- Location: Zone 100
- Part time: 22,449 hours, 10,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CRACKS WERE FOUND ON THE SEAT TRACK WEBS.
